# SDR ASOA2012102602400

- Difficulty date: October 22, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 24,861 hours, 22,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 EXTERIOR EMERGENCY LIGHT INOPERATIVE.    LAMPED EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21, OPS CHECK GOOD.
